# SDR AALA202510207358

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 80,945 hours, 33,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROWS 1AC, 4ABC,9ABC, 9DEF, 11ABC AND 11DEF EMERGENCY LIGHTS NOT WORKING TRIED TO RELAMP NO HELP.  MAINTENANCE EPSU SYSTEM TEST FAILED. FOUND ALL 4 EPSU WILL NOT TEST. REPLACED FWDL(10WL) IAW AMM 33-51-38.
